MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Model Number 1218-36-758
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address broken insert.He had a long srom stem with a pinnacle constrained insert that was broken.Surgeon removed a bunch of synovial tissue and tissue that looked like it had metal debris in it.Surgeon stated at one point he had a metal on metal implant.We replaced constrained pinnacle liner and srom 36 metal head.Doi: 2014; dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN LNR CON +4 10D 36IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9671134
Report Number1818910-2020-03980
Device Sequence Number401339
Product Code KWZ
UDI-Device Identifier10603295012160
UDI-Public10603295012160
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-36-758
Device Catalogue Number121836758
Device Lot Number496115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/18/2020
03/18/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/18/2020
03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM M HEAD 36MM +9; S-ROM STEM; S-ROM M HEAD 36MM +9; S-ROM STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight91